MAUDE Adverse Event Report: COVIDIEN LLC NELLCOR; OXIMETER

COVIDIEN LLC NELLCOR; OXIMETER
Model Number PM10N
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that low readings were observed with the oximetry device.The circumstances under which the issue was observed and any patient involvement or complications were unknown.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the front case was defective.The front panel was checked for correct functionality.The device was fully checked for functionality according to manufacturer¿s guidelines.Pulse simulation tests and spo2 measurement were carried out successfully.It was reported that low readings were observed with the oximetry device.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition: the front case was defective.The most likely cause for the additional condition is a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24781588
Report Number2936999-2026-00116
Device Sequence Number21329021
Product Code DQA
UDI-Device Identifier20884521208787
UDI-Public(01)20884521208787(11)200207
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM10N
Device Catalogue NumberPM10N
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown